# SDR DALA2022011400281

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 NEED TO FABRICATE AND INSTALL SEAT TRACK -Y1292 LOC. BTW FR 64 TO FR66 AT AFT GALLEY AREA. (CORROSION) CORRECTIVE ACTION: COMPLIED WITH ER/A 596321-14 REV. ORIGINAL. OK FOR SERVICE. (2085216)
